I have been on trazodone a little less than a week. It does wonders for my sleep, and I have a lot of energy throughout the day, and am generally happier and more confident. HOWEVER, I'm so confused. I forget what day it is, what time it is, where I'm supposed to be, where I am (if I'm in a bathroom at school, I forget what building I'm in or where the exits are) ... I can't decide if this is a good or bad drug for me. I just want the confusion to go away, and I know side effects lessen over time, but I want to know if others had this experience and whether or not it went away/when it went away. Thank you.
I've been taking trazodone for sleep for over a year. For the first few months I felt like a zombie after waking for hours and hours. But after about 3 or four months my body got more used to it and now I wake up very alert. I would talk to your doctor about it and weigh the options of waiting longer for your body to get used to it and/or lowering your dose. Everyone's bodies react differently, it could go away. A week isn't very long for trazodone and your body to adjust bc trazodone isn't just a sedative but actually works with serotonin. I'd like to encourage you to research trazodone as it is actually one of the oldest drugs out there. Good stuff lol.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking trazodone hcl 150mg for sleep. However, if I miss a dose I can't sleep at all! I?
Posted 31 May 2012 • 8 answers
Posted 7 Sep 2015 • 11 answers
Posted 8 Oct 2015 • 3 answers
Posted 5 Feb 2016 • 7 answers
Posted 1 Apr 2017 • 4 answers